Volume 23, Number 3, July-September 2017
Page(s) 889 - 912
Published online 29 March 2017
  1. N. Ansini, A. Braides and V. Chiadò Piat, Homogenization of periodic multi-dimensional structures. Boll. Unione Mat. Ital. 2 (1999) 735–758. [Google Scholar]
  2. J.F. Babadjian and V. Millot, Homogenization of variational problems in manifold valued BV-spaces. Calc. Var. Partial Differ. Eq. 36 (2009) 7–47. [CrossRef] [Google Scholar]
  3. J.F. Babadjian and V. Millot, Homogenization of variational problems in manifold valued Sobolev spaces. ESAIM: COCV 16 (2010) 833–855. [CrossRef] [EDP Sciences] [Google Scholar]
  4. A. Braides, Γ-convergence for Beginners. Oxford University Press, Oxford (2002). [Google Scholar]
  5. A. Braides and A. Defranceschi, Homogenization of Multiple Integrals. Oxford University Press, Oxford (1998). [Google Scholar]
  6. A. Braides and V. Chiadò Piat, Non convex homogenization problems for singular structures. Netw. Heterog. Media 3 (2008) 489–508. [CrossRef] [MathSciNet] [Google Scholar]
  7. A. Braides, G. Buttazzo and I. Fragalà, Riemannian approximation of Finsler metrics. Asymptot. Anal. 31 (2002) 177–187. [MathSciNet] [Google Scholar]
  8. A. Braides, A handbook of Γ-convergence. In Vol. 3 of Handbook of Differential Equations. Stationary Partial Differential Equations, edited by M. Chipot and P. Quittner. Elsevier (2006) 101–213. [Google Scholar]
  9. G. Bouchitté and I. Fragalà, Homogenization of thin structures by two-scale method with respect to measures. SIAM J. Math. Anal. 32 (2001) 1198–1226. [CrossRef] [MathSciNet] [Google Scholar]
  10. D. Burago, Periodic metrics, In Seminar on Dynamical Systems, edited by S. Kuksin, V. Lazutkin and J. Pöschel. Vol. 12 of Progress in Nonlinear Differential Equations and Their Applications Birkhäuser, Basel (1994) 90–95. [Google Scholar]
  11. G. Dal Maso, An Introduction to Γ-convergence. Birkhauser, Boston (1993). [Google Scholar]
  12. A. Davini, On the relaxation of a class of functionals defined on Riemannian distances. J. Convex Anal. 12 (2005) 113–130. [MathSciNet] [Google Scholar]
  13. A.L. Piatnitski and V.V. Zhikov, Homogenization of random singular structures and random measures. Izv. Ross. Akad. Nauk Ser. Mat. 70 (2006) 23–74. Translation in Izv. Math. 70 (2006) 19–67. [Google Scholar]
  14. A.P. Rybalko, Homogenization of harmonic 1-forms on pseudo Riemannian manifolds of complex microstructure. Mat. Fiz. Anal. Geom. 11 (2004) 249–257. [MathSciNet] [Google Scholar]
  15. V.V. Zhikov, Averaging of problems in the theory of elasticity on singular structures. Dokl. Akad. Nauk 380 (2001) 741–745. [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.